# SDR FDEA201211043823

- Difficulty date: November 4, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20042
- Condition: Damaged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1520 BETWEEN S4L-S4R HAS DOUBLE DRILLED AND ELONGATED FASTENER HOLES AT BS 1520, FRAME REPAIRED  IAW SRM 53-00-07, FIG 201,   REPAIR 3.
